Show ratings & reviews for

3.0 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted negative review

1 People found this comment helpful

i have only been on TAVASO for about a week, I have had some nausea, (seems to subside if I eat a 'carb' before treatment) I cannot say I see any improvement yet, but hope I will in the weeks to come. Yesterday I had a weird thing happen, about 45 minutes after the treatment, I began to feel sleepy, weak, legs felt 'rubbery', made it to the bed, took a nap, and felt better upon awakening. My sle...

Shared reviews and ratings

hamiam | 65-74 | Female | On medication for less than 1 month | Patient
5/4/2012
Condition: Pulmonary Arterial Hypertension
Overall rating 3.0
Effectiveness
Ease of Use
Satisfaction

i have only been on TAVASO for about a week, I have had some nausea, (seems to subside if I eat a 'carb' before treatment) I cannot say I see any improvement yet, but hope I will in the weeks to come. Yesterday I had a weird thing happen, about 45 minutes after the treatment, I began to feel sleepy, weak, legs felt 'rubbery', made it to the bed, took a nap, and felt better upon awakening. My sleep pattern seemes a little better, but still wake up in 'sweat' several times a night, even with a.c. on , I feel sweaty, i am still having problems with shortness of breath upon walking. I had gotten past this when I started on another med called Letaris, I had more energy, I was going shopping, and walking around Walmart, I seemed to digress after starting the TAVASO, maybe I need to give it more time.. although I hate the 'routine' of taking the med every 4 hours, and then taking machine apart to wash parts at night, I can handle this (and the nausea) if this will lengthen my life. but I understand it doesn't work for everyone. but the stories I've heard seem to make it 'sound' like a wonder drug!

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More